A converse to the mean value theorem for harmonic functions

Hansen W, NadirashviliI N (1993)
Acta Mathematica 171(2): 139-163.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Hansen, WolfhardUniBi; NadirashviliI, Nikolai
Erscheinungsjahr
1993
Zeitschriftentitel
Acta Mathematica
Band
171
Ausgabe
2
Seite(n)
139-163
ISSN
0001-5962
Page URI
https://pub.uni-bielefeld.de/record/1644315

Zitieren

Hansen W, NadirashviliI N. A converse to the mean value theorem for harmonic functions. Acta Mathematica. 1993;171(2):139-163.
Hansen, W., & NadirashviliI, N. (1993). A converse to the mean value theorem for harmonic functions. Acta Mathematica, 171(2), 139-163. doi:10.1007/BF02392531
Hansen, W., and NadirashviliI, N. (1993). A converse to the mean value theorem for harmonic functions. Acta Mathematica 171, 139-163.
Hansen, W., & NadirashviliI, N., 1993. A converse to the mean value theorem for harmonic functions. Acta Mathematica, 171(2), p 139-163.
W. Hansen and N. NadirashviliI, “A converse to the mean value theorem for harmonic functions”, Acta Mathematica, vol. 171, 1993, pp. 139-163.
Hansen, W., NadirashviliI, N.: A converse to the mean value theorem for harmonic functions. Acta Mathematica. 171, 139-163 (1993).
Hansen, Wolfhard, and NadirashviliI, Nikolai. “A converse to the mean value theorem for harmonic functions”. Acta Mathematica 171.2 (1993): 139-163.